# SDR MASA2015021312899

- Difficulty date: February 14, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 25,622 hours, 21,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ROW 14 EXIT SIGN HAS ONE BULB INOPERATIVE.
